# SDR SWAA081015

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 17,144 hours, 9,786 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 161A11501
- Part serial: MK0371
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED WALKAROUND INSPECTION FOUND, NR 4 MLG WHEEL BEARING FAILURE.  REMOVED AND REPLACED RIGHT MLG INNER CYCLINDER PER MM.
